# SDR 98ZZZX949

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Failed
- Location: Dc System
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK, SLOW STARTS, WILL NOT TOP CHARGE AFTER 4 HOURS.  GREEN LIGHT WOULD NOT COME ON.  REMOVED AND REPLACED.
